# SDR USAA2012083100015

- Difficulty date: August 10, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: D5746027700000
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING NR 2 SLAT LOWER SURFACE AT SLAT TRACK NR 6 AT WS 5512, RIB 10.  REPAIRED LEFT WING NR 2 SLAT LOWER SURFACE AT SLAT TRACK NR 6 AT WS 5512, RIB 10 IAW EA 502209.
